# SDR DL738080106

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 25,676 hours, 10,977 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

TAXI OUT FROM DEICE WITH APU BLEED OPEN AND LT ENG SHUTDOWN VISIBLE GREY SMOKE INTO COCKPIT.  CLOSED APU BLEED AND SMOKE DISSIPATED.  FOUND GLYCOL WAS SPRAYED INTO APU INTAKE.  PACKS RAN, SMELL DISSIPATED.  PACK CONTROLLERS HAD NO FAULTS.
